Eigenvalues for iterative systems of nonlinear m-point boundary value problems on time scales
Articles > Article · 2014
Authors: İlkay KARACA, Fatma Tokmak
Boundary Value Problems, Journal Indexed in SCI Expanded, International, WoS, 2014, vol 2014
DOI: 10.1186/1687-2770-2014-63
Summary
In this paper, we determine the eigenvalue intervals of the parameters λ 1 , λ 2 , . . ., λ n for which there exist positive solutions of the iterative systems of m-point boundary value problems on time scales.The method involves an application of Guo-Krasnosel'skii fixed point theorem.We give an example to demonstrate our main results.